Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 oz

Motrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothachesTemporarily relieves feverContains ibuprofenLasts up to 8 hoursFor infants 6-23 months

Ingredients

Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID)*

*nonsteroidal anti-inflammatory drug
Inactive Ingredients:
anhydrous citric acid, caramel, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

 

Always refer to the actual package for the most accurate information